Algebraic Geometry

[76] On the <i></i>-ordinary locus of a Shimura variety

Xuhua He Sian Nie

Algebraic Geometry mathscidoc:1912.43219

Advances in Mathematics, 321, 513-528
[ Download ] [ 2019-12-21 11:30:22 uploaded by Xuhua_He ] [ 650 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Negative holomorphic curvature and positive canonical bundle

Damin Wu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43536

Inventiones mathematicae, 204, (2), 595-604, 2016.5
[ Download ] [ 2019-12-24 20:39:06 uploaded by yaust ] [ 650 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Stasheff polytopes and the coordinate ring of the cluster $$\mathcal $$-variety of type $$ A_n $$ An

Linhui Shen

Algebraic Geometry mathscidoc:1912.43246

Selecta Mathematica, 20, (3), 929-959, 2014.7
[ Download ] [ 2019-12-21 11:32:02 uploaded by Linhui_Shen ] [ 647 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Quantum K-theory on flag manifolds, finite-difference Toda lattices and quantum groups

Alexander Givental Department of Mathematics, University of California, Berkeley CA 94709 Yuan-Pin Lee Department of Mathematics, University of Utah, Salt Lake City, Utah, 84112

Algebraic Geometry mathscidoc:2204.45025

2001.8
[ Download ] [ 2022-04-15 11:51:20 uploaded by yplee ] [ 645 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] Derivation lie algebras of new k-th local algebras of isolated hypersurface singularities

Naveed Hussain Guangzhou Huashang College Stephen S.-T. Yau Tsinghua U. Huaiqing Zuo Tsinghua U.

Algebraic Geometry mathscidoc:2107.45001

16, 2021.7
[ Download ] [ 2021-07-12 21:52:50 uploaded by hqzuo ] [ 644 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] Limit linear series and ranks of multiplication maps

Fu Liu Department of Mathematics, University of California, Davis CA 95616 Brian Osserman Department of Mathematics, University of California, Davis CA 95616 Montserrat Teixidor i Bigas Department of Mathematics, Tufts University, Medford MA 02155 Naizhen Zhang Institute of Differential Geometry, Universität Hannover, 30167 Hannover, GERMANY

Algebraic Geometry mathscidoc:2203.45010

Transactions of the American Mathematical Society, 374, 367-405, 2020.11
[ Download ] [ 2022-03-17 17:02:02 uploaded by admin ] [ 643 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] On the splitting type of an equivariant vector bundle over a toric manifold

Chien-Hao Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43683

arXiv preprint math/0002031, 2000.2
[ Download ] [ 2019-12-24 20:49:55 uploaded by yaust ] [ 641 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Hodge metric completion of the moduli space of Calabi-Yau manifolds

Kefeng Liu Yang Shen

Algebraic Geometry mathscidoc:1912.43078

arXiv preprint arXiv:1305.0231, 2013.5
[ Download ] [ 2019-12-21 11:14:21 uploaded by Kefeng_Liu ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] Logarithmic vanishing theorems for effective q-ample divisors

Kefeng Liu Xueyuan Wan Xiaokui Yang

Algebraic Geometry mathscidoc:1912.43124

arXiv preprint arXiv:1807.07478, 2018.7
[ Download ] [ 2019-12-21 11:17:00 uploaded by Kefeng_Liu ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] On the multiplicity of tangent cones of monomial curves

Alessio Sammartano University of Notre Dame

Algebraic Geometry mathscidoc:1912.43036

Arkiv for Matematik, 57, (1), 214-225, 2019
[ Download ] [ 2019-12-04 13:44:51 uploaded by arkivadmin ] [ 633 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] From Riemann and Kodaira to modern developments on complex manifolds

Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43702

Japanese Journal of Mathematics, 11, (2), 265-303, 2016.9
[ Download ] [ 2019-12-24 20:51:05 uploaded by yaust ] [ 628 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] A global Torelli Theorem for Calabi-Yau manifolds

Kefeng Liu Yang Shen Andrey Todorov

Algebraic Geometry mathscidoc:1912.43105

arXiv preprint arXiv:1112.1163, 2011.12
[ Download ] [ 2019-12-21 11:15:56 uploaded by Kefeng_Liu ] [ 626 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] Closures of Steinberg fibers in twisted wonderful compactifications

Xuhua He Jesper Funch Thomsen

Algebraic Geometry mathscidoc:1912.43200

Transformation groups, 11, (3), 427-438, 2006.9
[ Download ] [ 2019-12-21 11:29:11 uploaded by Xuhua_He ] [ 625 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Completed prismatic F-crystals and crystalline Zp-local systems

Heng Du YMSC, Tsinghua Tong Liu Purdue University Yong Suk Moon University of Arizona Koji Shimizu Berkeley University

Number Theory Algebraic Geometry mathscidoc:2205.24004

2022.3
[ Download ] [ 2022-05-17 15:39:56 uploaded by hengdu ] [ 624 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] Algebraic cycles and triple K3 burgers

Robert Laterveer Université de Strasbourg

Algebraic Geometry mathscidoc:1912.43034

Arkiv for Matematik, 57, (1), 157-189, 2019
[ Download ] [ 2019-12-04 13:39:45 uploaded by arkivadmin ] [ 623 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] Recursion formulae of higher WeilPetersson volumes

Kefeng Liu Hao Xu

Algebraic Geometry mathscidoc:1912.43060

International Mathematics Research Notices, 2009, (5), 835-859, 2009
[ Download ] [ 2019-12-21 11:13:18 uploaded by Kefeng_Liu ] [ 622 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Weil-Petersson geometry on the space of Bridgeland stability conditions

Yu-Wei Fan Atsushi Kanazawa Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43643

arXiv preprint arXiv:1708.02161, 2017.8
[ Download ] [ 2019-12-24 20:47:01 uploaded by yaust ] [ 614 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Formal pseudodifferential operators and Witten's r-spin numbers

Kefeng Liu Ravi Vakil Hao Xu

Algebraic Geometry mathscidoc:1912.43095

arXiv preprint arXiv:1112.4601, 2017.12
[ Download ] [ 2019-12-21 11:15:16 uploaded by Kefeng_Liu ] [ 610 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] On connectedness of non-klt loci of singularities of pairs

Caucher Birkar

Algebraic Geometry mathscidoc:2210.45001

2022.5
[ Download ] [ 2022-10-07 15:36:23 uploaded by caucherbirkar ] [ 610 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] S^ 1-fixed-points in hyper-Quot-schemes and an exact mirror formula for flag manifolds from the extended mirror principle diagram

Chien-Hao Liu Kefeng Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43092

arXiv preprint math/0401367, 2004.1
[ Download ] [ 2019-12-21 11:15:07 uploaded by Kefeng_Liu ] [ 609 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] Anticanonical volume of Fano 4-folds

Caucher Birkar

Algebraic Geometry mathscidoc:2210.45002

2022.9
[ Download ] [ 2022-10-07 16:03:05 uploaded by caucherbirkar ] [ 607 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] From deformation theory to tropical geometry

Kwokwai Chan The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:2204.45032

Proceedings of the Eighth International Congress of Chinese Mathematicians, 2022.2
[ Download ] [ 2022-04-28 11:26:02 uploaded by kwchan ] [ 600 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] On stability conditions for the quintic threefold

Chunyi Li University of Warwick

Algebraic Geometry mathscidoc:2202.45001

Invent. Math., 218, (4), 2019.10
[ Download ] [ 2022-02-17 18:20:39 uploaded by Chunyi ] [ 598 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] Hirzebruch X<sub>y</sub> genera of the Hilbert schemes of surfaces by localization formula

Kefeng Liu Catherine Yan Jian Zhou

Algebraic Geometry mathscidoc:1912.43107

Science in China Series A: Mathematics, 45, (4), 420-431
[ Download ] [ 2019-12-21 11:16:02 uploaded by Kefeng_Liu ] [ 597 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] Characterization of Beauville’s Numbers via Hodge Theory

Muxi Li University of Science and Technology of China Mao Sheng University of Science and Technology of China

Algebraic Geometry mathscidoc:2205.45016

2022.1
[ Download ] [ 2022-05-26 10:33:37 uploaded by msheng ] [ 594 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved